To Pop a Pill or not to Pop a Pill! 

Having excessive skin shedding is dangerous. It means that your body has no protective barrier. Consequently meaning in left feeling really cold, loosing fluid through lack of skin, irregular heart beat, often feeling very unwell due to infection being able to get in so easy. 

I’ve spent the last 7 months looking like a naked mole rat lying in bed in pain. Which isn’t really what you need in life.
The only way to stop the body from processing so much skin is to suppress the immune system. Consequently the hospital has suggested that I go on Cyclosporin. This drug comes with many pros and cons. However I thought I’d try UV treatment first. After 24 treatments I will reviewed and a decision will be made as to whether I continue with the UV or go on cyclosporin for 3 months!!. 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s